hi doctor i do sex a girl.in 3 month ago.aftar 15 days my peins like dry and redness.redness is right and lift side of peins and lower side of my peins in like skin(maas).am go to a doctor he give a cream 1%hydro iam apply this in 20 days in two time in day.then i stop da apply the dryness and redness came back.now am very scarid and affird.is this HIV aids.pls help me. but can i do now.and no more problam to me.and till what is more type of aids.now 3 month is gone.pls help me what can i do. thaks
No, this does not sound like HIV or any other sexual disease. It sounds like irritation or eczema. These get better with hydrocortisone, but often come back. If they do, you keep using hydrocortisone whenever you need to. Check with your doctor about this, but no need to worry.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.